# SDR UIEA2018092502060

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,621 hours, 16,518 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fuse
- Part number: 322001
- Condition: Defective
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. AFTER APU START UP, ENGINE SHUTDOWN NO APU BLEED PRESSURE. REMOVED AND REPLACED GROUND INTERLOCK FUSES IAW SWPM 20-84-18, APU/FUNCTION NORMALLY AT THIS TIME.
